# SDR ASAA2021110636652

- Difficulty date: November 6, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 55,723 hours, 16,283 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: 146A750232
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT HAND TRANSITION PNL HAS CORROSION FROM 727+4 TO 767. GROUNDED - YES. CORR FOUND TO BE OUT OF LIMITS CUTOUT DAMAGED SECTION & REPAIRED TRANSITION PNL IAW B737-800 SRM 53-00-503-2R-5W = 2 O = .040 R = 0 L = 6 D = .040.
